# SDR DALA2020123104350

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,018 hours, 30,774 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Seat 32
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST PSU AT SEAT 32R FAILED TO OPEN.  CORRECTIVE ACTION: REPACKED PSU AND PERFORMED SECOND TEST.  OPERATIONS CHECK GOOD.
